# SDR USAA2010081091630

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Part number: 6547952524M
- Part serial: 1258M
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,178 hours, 30,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON AFT CARGO DOOR LOWER INTERNAL STRINGER 12 INCHES AFT OF FORWARD FRAME.  REPLACED AFT CARGO DOOR IAW JOB CARD 03C21952008.
